Advertisement

Nonlinear Oscillations

, Volume 7, Issue 4, pp 454–460 | Cite as

Existence of Green-Samoilenko Functions of Some Linear Extensions of Dynamical Systems

  • H. M. Kulyk
  • V. L. Kulyk
Article
  • 17 Downloads

Abstract

We study the problem of the existence of a Green-Samoilenko function for some linear extensions of dynamical systems.

Keywords

Differential Equation Dynamical System Partial Differential Equation Ordinary Differential Equation Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Yu. A. Mitropol’skii, A. M. Samoilenko, and V. L. Kulik, Investigation of Dichotomy of Linear Systems of Differential Equations Using Lyapunov Functions [in Russian], Naukova Dumka, Kiev (1990).Google Scholar
  2. 2.
    A. M. Samoilenko, “On the existence of a unique Green function for the linear extension of a dynamical system on a torus,” Ukr. Mat. Zh., 53, No.4, 513–521 (2001).Google Scholar
  3. 3.
    A. A. Boichuk, “A condition for the existence of a unique Green-Samoilenko function for the problem of invariant torus,” Ukr. Mat. Zh., 53, No.4, 556–559 (2001).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • H. M. Kulyk
    • 1
  • V. L. Kulyk
    • 2
    • 3
  1. 1.Kyiv Polytechnic InstituteKyivUkraine
  2. 2.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine
  3. 3.Silesian University of TechnologyPoland

Personalised recommendations